×

Found 353 Documents (Results 1–100)

Asymptotics of the spectrum of the mixed boundary value problem for the Laplace operator in a thin spindle-shaped domain. (English. Russian original) Zbl 1485.35310

St. Petersbg. Math. J. 33, No. 2, 283-325 (2022); translation from Algebra Anal. 33, No. 2, 136-196 (2021).
MSC:  35P20 35B25 35J25
PDFBibTeX XMLCite
Full Text: DOI

Singular limit problem for the Navier-Stokes equations in a curved thin domain. (English) Zbl 1469.35017

Giga, Yoshikazu (ed.) et al., The role of metrics in the theory of partial differential equations. Proceedings of the 11th Mathematical Society of Japan, Seasonal Institute (MSJ-SI), Nagoya University, Japan, July 2–13 2018. Tokyo: Mathematical Society of Japan. Adv. Stud. Pure Math. 85, 291-302 (2021).
PDFBibTeX XMLCite
Full Text: DOI

Multigrid methods for the simulations of surfactant spreading on a thin liquid film. (English) Zbl 1529.76011

Manchanda, Pammy (ed.) et al., Mathematical modelling, optimization, analytic and numerical solutions. Selected papers based on the presentations at the international conference in conjunction with 14th biennial conference of ISIAM, Guru Nanak Dev University, Amritsar, India, February 2–4, 2018. Singapore: Springer. Ind. Appl. Math., 287-300 (2020).
MSC:  76A20 65M55
PDFBibTeX XMLCite
Full Text: DOI

Accuracy of mathematical models. Dimension reduction, homogenization, and simplification. (English) Zbl 1481.35011

EMS Tracts in Mathematics 33. Berlin: European Mathematical Society (EMS) (ISBN 978-3-03719-206-1/hbk; 978-3-03719-706-6/ebook). xvi, 317 p. (2020).
PDFBibTeX XMLCite
Full Text: DOI

Time-dependent parametric model order reduction for material removal simulations. (English) Zbl 1462.74079

Benner, Peter (ed.) et al., Model reduction of parametrized systems. Selected contributions based on the presentations at the MoRePaS conference, SISSA, Trieste, Italy, October 13–16, 2015. Cham: Springer. MS&A, Model. Simul. Appl. 17, 491-504 (2017).
PDFBibTeX XMLCite
Full Text: DOI

Finite element and discontinuous Galerkin methods for transient wave equations. (English) Zbl 1360.65233

Scientific Computation. Dordrecht: Springer (ISBN 978-94-017-7759-9/hbk; 978-94-017-7761-2/ebook). xvii, 381 p. (2017).
PDFBibTeX XMLCite
Full Text: DOI

Filter Results by …

Document Type

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field

Biographic Reference

all top 3

Software